# SDR SWAA2023072671357

- Difficulty date: June 23, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 19,964 hours, 9,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR STRUCTURE INTERCOSTAL STA. 951 RBL 54 (ADJACENT TO R/H O/B LAV MOUNT) HAS CORROSION. (MARKED)<[01] REMOVED CORROSION WITHIN LIMITS PER SRM53-70-51-1A-1. OK TO TREAT AND PAINT.;[02] REMOVED CORROSION WITHIN LIMITS PER SRM 51-10-02 AND 53-70-51-1A-1. OK TO TREAT AND PAINT.;[03] REMOVED CORROSION WITHIN LIMITS PER SRM 51-10-02 AND 53-70-51-1A-1. OK TO TREAT AND PAINT. C/W INSPECTION;[04] PREVIOUSLY REMOVED AFT GALLEY MOUNT AT STA 947.5 PER SRM 51-40-02. TREATED AND PRIMED AREA PER SRM 51-20-01 AND AMM 51-21-72. OK TO INSTALL MOUNT AT STA 947.5.;[05] PREVIOUSLY REMOVED AFT GALLEY MOUNT AT STA 947.5 PER SRM 51-40-02. TREATED AND PRIMED AREA PER SRM 51-20-01 AND AMM 51-21-72. OK TO INSTALL MOUNT AT STA 947.5. C/W INSPECTION;[06] INSTALLED AFT GALLEY MOUNT AT STA 947.5 RBL54 PER SRM 51-40-02. COMPLETED PERMANENT REPAIR OF AREA PER SRM 51-10-02 AND 53-70-51-1A-1.
